MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ACTICOR 7 DR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG ACTICOR 7 DR-T DF4 PROMRI; ICD
Model Number 429524
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The patient visited to the hospital for regular check up.It was noted that the pocket area was reddish and swollen.The patient was diagnosed with an infection and the device was explanted.
 
Additional Manufacturer Narrative
The correct analysis results are now attached.An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the infection was not device related.

Brand Name
ACTICOR 7 DR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9964815
Report Number1028232-2020-01709
Device Sequence Number2547202
Product Code MRM
UDI-Device Identifier04035479156695
UDI-Public04035479156695
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number429524
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;